# SDR DALA2025021401160

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 82,508 hours, 32,795 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 404002
- Part serial: 1605
- Condition: Low Pressure
- Location: Zone 800
- Part time: 820 hours, 431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 DOOR 1R EMERGENCY ASSIST AIR BOTTLE LOW PRESSURE. CORRECTIVE ACTION:REPLACED 1R PASSENGER DOOR EMERGENCY POWER RESERVOIR PER B757 AMM 52-11. (5694841)
